Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A variant of Yano's extrapolation theorem on Hardy spaces
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 12019 (English)In: Archiv der Mathematik, ISSN 0003-889X, E-ISSN 1420-8938, Vol. 113, no 5, p. 537-549Article in journal (Refereed) Published
Abstract [en]

In this note, a variant of Yano's classical extrapolation theorem for sublinear operators acting on analytic Hardy spaces over the torus is obtained.

Place, publisher, year, edition, pages
2019. Vol. 113, no 5, p. 537-549
Keywords [en]
Extrapolation, Orlicz spaces, Hardy spaces on the torus, Littlewood-Paley square function
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-175947DOI: 10.1007/s00013-019-01366-xISI: 000490019900010OAI: oai:DiVA.org:su-175947DiVA, id: diva2:1369884
Available from: 2019-11-13 Created: 2019-11-13 Last updated: 2019-11-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Bakas, Odysseas
By organisation
Department of Mathematics
In the same journal
Archiv der Mathematik
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 3 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf